Header menu link for other important links
X
A Reproducing Kernel Hilbert Space Method for Solving Integro-Differential Equations of Fractional Order
Bushnaq S., , Zhou Y.
Published in Springer Science and Business Media, LLC
2013
Volume: 156
   
Issue: 1
Pages: 96 - 105
Abstract
In this article, we implement a relatively new analytical technique, the reproducing kernel Hilbert space method (RKHSM), for solving integro-differential equations of fractional order. The solution obtained by using the method takes the form of a convergent series with easily computable components. Two numerical examples are studied to demonstrate the accuracy of the present method. The present work shows the validity and great potential of the reproducing kernel Hilbert space method for solving linear and nonlinear integro-differential equations of fractional order. © 2012 Springer Science+Business Media New York.
About the journal
JournalData powered by TypesetJournal of Optimization Theory and Applications
PublisherData powered by TypesetSpringer Science and Business Media, LLC
ISSN00223239
Open AccessNo